# SDR AALA20090811TUL14

- Difficulty date: August 8, 2009
- Submitted: August 11, 2009
- Operation: Air carrier
- Aircraft: N588AA
- Make and model: Doug DC-9-83
- Aircraft serial: 53251
- Aircraft time: 57,858 hours, 24,323 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR TIE CRACKED AT STATION 1451 FROM STRINGER L1L TO L2L.  REPLACED SHEAR TIE UNDER AARD 51-00-00-12.
